# SDR A6WA202107207833

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 38,505 hours, 36,959 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Faucet Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

20 MINUTES INTO FLT, AT FL 250. NOTED RT PACK AT MINUS 31 DEG C. A MINUTE LATER GOT A SMOKE TOILET CAUTION MSG. CW QRH, SMOKE MSG WENT OUT. CONTINUED WITH THE FLT.  FA REPORTED THAT THE HAZE SEEMED CENTERED IN LAV.  HAZE CLEARED AFTER QRH,  BREAKERS PULLED. LANDING NORMAL, & PACKS WERE BOTH OPERATING NORMAL.  HAZE HAD AN OILY ODOR. HYD QTY NORMAL & AIR WAS OPERATING FROM 10TH STAGE ENG BLEEDS. APU LCV CLOSED.   AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOOTING FOUND LAV FAUCET SWITCH WIRE BROKEN & BURNING ON THE WIRE.  INSPECTED LAV FOR SIGNS OF BURNS. NO DEFECTS. REPLACED LAV FAUCET SWITCH IAW CMM 25-40-43 AND SUPP  16-385.   ACFT OK FOR SERVICE.
